# SDR UPS505572

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200348H
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT I/B MAIN FLAP HAS 5 CRACK'S 6 INCHES LONG ON UPPER SURFACE OF I/B TRAILING EDGE.  REMOVED AND REPLACED MAIN FLAP IAW MM 27-51-02, 27-51-12, AND 27-51-13.
